# SDR CA070507011

- Difficulty date: May 4, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Braero HS7482A
- Aircraft time: 33,699 hours
- Engine: Rroyce DART5342
- Propeller: Rotol R2124304
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Lt Mlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) DEPARTING THE LANDING GEAR SELECT LEVER WOULD NOT MOVE TO THE GEAR UP POSITION. THE AIRCRAFT RETURNED TO POINT OF DEPARTURE AND LANDED WITHOUT FURTHER PROBLEM. MAINTENANCE DETERMINED THE SOURCE OF THE PROBLEM WAS IN THE LT GEAR HARNESS WHEELWELL CONNECTOR. THE WIRING WAS REPAIRED AND THE AIRCRAFT RETURNED TO SERVICE. (TC NR 20070507011)
